What can the doc give me to stop side effects from nortriptyline weight gain and tired out feeling just from walking up steps when I use to run 2 miles a day.
10 Dec 2010
Hi i've just looked up nortriptyline and it states the following;
Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Nortriptyline:
Dizziness; drowsiness; dry mouth; excitement; headache; impotence; nausea; nightmares; pupil dilation; sensitivity to sunlight; sweating; tiredness; upset stomach; vomiting; weakness; weight loss or gain.
Considering you have at least 3 of the side effects you really need to speak to your Doctor! Maybe you need to be on a different drug? Take care
- Nortriptyline Information for Consumers
- Nortriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nortriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was just started on this, and my dr. promised me that weight gain was not a side effect. I've read some user reviews and some are reporting ...
4 answers • 27 Sep 2009
Being bulimic, it doesn't seem that a pill that would cause wight gain would be a good option. Is this a common side effect?
1 answer • 15 Dec 2009
I am on the starter dose of nortriptyline -the plan is to come off escitalopram and increase the nortriptyline -my only concern is the chances of ...
1 answer • 27 Jan 2013
my weight has shot up so much recently and seems to coincide with my medication being put up from 1 to 2 capsules a day . ive been on prozac for many ...
5 answers • 29 Apr 2013
Have experienced weight gain (among other side effects). Was looking for help/recomendations to increase metabolism to counter the weight gain.
1 answer • 29 Jul 2013